# SDR DL72L981185

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.1875 IN CRACK ON VERTICAL WEB LIGHTNING HOLE STA 1228 LT SIDE.  ROUTE CRACK PER M/M 53-11-0.
